I'm not sure whether to post this here or the GERD forum, so I'll try here first.
I've been weaning of Prednisone for awhile now, I'm down to 5mg and have been there about 2 weeks. Within the past week I've noticed a strange burning / tingling in a very small area of my abdomen, probably halfway between my sternum and navel, on my left side. This only occurs after eating sometimes its after lunch, sometimes it's after dinner. Sometimes I'll get a worse painthat runs along my entire left side. it usually clears up after an hour or so. My normal GI appointment fell 2 days after this started and I mentioned it to him but he didn't seem too concerned.
I'm wondering if I'm not getting more inflammation as I wean off the Pred. In the 7 months since my diagnosis I've never had pain in this particular area. My GI listend and flet around and didn't seem to notice anything.
...and today just after lunch it started back up. So I'm getting nervous.
32 - DX 06/11 with Crohns Ilecolitis, also dealing with generalized anxiety disorder, possible reflux/GERD
Meds - Prednisone 25mg, Pentasa 500mg 4x, Xanax .5mg 3x, Zoloft 75mg, Prilosec 20mg 2x
Remicade Started 11/18/11